Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Smoking addiction, have early erection followed by loss of desire in sex, no improvement with technique, lycopodium. What else can be done?

Dear Sir, would you help me please to remedy my premature ejaculation problem? Name: Piyal Roy Age: 25 Height:5 5 weight:50 kg Addiction: only smoking (16 to 17 cigarettes) sir, I m having problem with my girlfriend for early erection .normally i erect within less than 1 min.and after that i don t get any desire to sex at all.i tried lots of time doing stop and start technique.but i didn t work.then after reading some blogs and some therapy i took lycopodium 30 c ( liquid ) for 1 didn t work too.i need a solution that would remove this problem permanently. would you help me sir?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
I would give a trial of antidepressant called SSRI. They can help with premature ejaculation.

Please rate 5 stars! I strive to provide the best answer I can to your quetsions!
Answered: Thu, 10 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor